# SDR ASAA2013071295576

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 25,740 hours, 7,985 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE VALVE CLOSED ON FUEL PANEL ILLUMINATED BRIGHTLY INDICATING VALVE IN TRANSIT.  ACFT GROUNDED.   REPLACED NR 2 ENG HPSOV SWITCH REF AMM 73-21-09-000-801-F00 & 73-21-09-400-801-F00.  OPERATED 2 ENGINE, OPS CHECKS NORMAL.
